# SDR UALA2013070804725

- Difficulty date: July 6, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 50,014 hours, 20,085 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING GCS MODFICATION A HOLE WAS INADVERTANTLY DRILLED IN SKIN BETWEEN FR 58 AND 59 AND BETWEEN STR 1L AND 2L.  MAJOR REPAIR ACCOMPLISHED: DOUBLER INSTALLED IAW ECRA 5340-01520. THIS IS A CAT B, REPAIR VIA AN 8110-3 DATED 7-2-13. A NEW 8110-3 MUST BE RECEIVED PRIOR TO 7-2-14 THAT PROVIDES THE DTA FOR THIS REPAIR. IF A NEW 8110-3 IS NOT RECEIVED PRIOR TO 7-2-14 THE ACFT IS UNAIRWORTHY.
